IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Unbounded symmetrizable idempotents
Autor/es:
GUSTAVO CORACH, ALEJANDRA MAESTRIPIERI, MARIA CELESTE GONZALEZ
Revista:
LINEAR ALGEBRA AND ITS APPLICATIONS
Editorial:
ELSEVIER SCIENCE INC
Referencias:
Lugar: Amsterdam; Año: 2012 vol. 437 p. 659 - 659
ISSN:
0024-3795
Resumen:
The relationship between closed unbounded idempotents and dense decompositions of aHilbert space is explored by extending the notion of compatibility between closed subspacesand positive bounded operators.